Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 460602, 12 pages
http://dx.doi.org/10.5402/2011/460602
Research Article

Existence of Weak Solution for a Free Boundary Lubrication Problem

Department of Mathematics, Faculty of Sciences, University of Annaba, P.O. Box. 12, 23000 Annaba, Algeria

Received 15 October 2010; Accepted 29 November 2010

Academic Editor: G. Schimperna

Copyright © 2011 Abdelhamid Laouar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Bayada and M. Chambat, “Nonlinear variational formulation for a cavitation problem in lubrication,” Journal of Mathematical Analysis and Applications, vol. 90, no. 2, pp. 286–298, 1982. View at Publisher · View at Google Scholar · View at Scopus
  2. G. Bayada, M. Boukrouche, and M. El Alaoui Talibi, “The transient lubrication problem as a generalized Hele-Shaw type problem,” Journal for Analysis and Its Applications, vol. 14, no. 1, pp. 59–87, 1995. View at Google Scholar · View at Zentralblatt MATH
  3. M. Boukrouche, Contribution à la modélisation de problèmes à frontière libre, issus de la lubrification hydrodynamique: phénomènes de Hele-Shaw et de cavitation, Thèse d'état, Loyn, France, 1993, no. 9303.
  4. M. El Alaoui Talibi and G. Bayada, “Une méthode du type caractéristique pour la résolution d'un problème de lubrification hydrodynamique en régime transitoire,” Mathematical Modelling and Numerical Analysis, vol. 25, no. 4, pp. 395–423, 1991. View at Google Scholar · View at Zentralblatt MATH
  5. H. G. Elrod and M. L. Adams, “A computer program for cavitation,” in Cavitation and Related Phenomena in Lubrication, D. Dowson, M. Godet, and C. M. Taylor, Eds., Mech. Eng. Publ., 1975.
  6. G. Capris and G. Cimati, “Partial lubrication of fullcylindrical bearing,” C.N.U.C.E. Report, vol. C, pp. 4–79, 1979. View at Google Scholar
  7. G. Gilardi, “A new approach to evolution free boundary problems,” Communications in Partial Differential Equations, vol. 4, no. 10, pp. 1099–1122, 1979. View at Publisher · View at Google Scholar